RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 3  


The nonarithmeticity of the class of realizable predicate formulas
V. E. Plisko
483
Locally polynomial rings and symmetric algebras
A. A. Suslin
503
Fano 3-folds. I
V. A. Iskovskikh
516
On the behavior at infinity of the fundamental group of a homologically trivial manifold
A. Z. Dymov
563
Asymptotic behavior of best approximations of continuous functions
V. N. Temlyakov
587
Distribution of the eigenvalues of the Sturm–Liouville operator equation
V. A. Mikhailets
607
On the convolution operator on a finite interval
Yu. I. Lyubarskii
620
On the approximation by algebraic polynomials of functions of class $L^p$, $0<p<1$
È. A. Storozhenko
652
Denjoy–Khinchin-integrable functions and their conjugates
T. P. Lukashenko
663
On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems
V. A. Skvortsov
703
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019